# SDR 99ZZZX4315

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8192Q
- Make and model: Piper PA-32-301T
- Aircraft serial: 328024020
- System (JASC): 2710 · Aileron Control System
- Part: Pushrod
- Part number: 3547603
- Condition: Fractured
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PILOT CHECKED CONTROLS AT RUN-UP, THE LT AILERON PUSHROD BROKE AT FIRST THREAD FLUSH WITH FACE OF ROD END JAM NUT.  SUBMITTER NOT SURE IF CAUSE WAS INTERGRANULAR CORROSION OR A MFG DEFECT.  BOTH LT AND RT PUSHRODS AS WELL AS STABILATOR PUSHROD (WHICH IS OF SIMILAR CONSTRUCTION) WILL BE REPLACED WITH NEW PARTS.  THE THREADED PORTION OF THIS ASSY IS DIFFICULT TO INSPECT WITHOUT COMPLETE DISASSY.
